# SDR CALA2025052304919

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 6,256 hours, 2,103 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUM AFTER LANDING PERFORMED FIM TASK 52-71 TASK 804.MAINTENANCE MESSAGE 52-72111 - FAULT ISOLATION. NO CURRENT FAULTS. INTERMITTENT FAULT OPS CHKS GOOD
